A Caltech Library Service

Cyclotomy and Strongly Regular Graphs

Brouwer, A. E. and Wilson, R. M. and Xiang, Qing (1999) Cyclotomy and Strongly Regular Graphs. Journal of Algebraic Combinatorics, 10 (1). pp. 25-28. ISSN 0925-9899. doi:10.1023/a:1018620002339.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We consider strongly regular graphs defined on a finite field by taking the union of some cyclotomic classes as difference set. Several new examples are found.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© 1999 Kluwer Academic Publishers. Received July 10, 1997. Partially supported by NSA grant MDA 904-97-0104.
Funding AgencyGrant Number
National Security AgencyMDA 904-97-0104
Subject Keywords:cyclotomy; Gauss sum; strongly regular graph
Issue or Number:1
Record Number:CaltechAUTHORS:20200716-154839094
Persistent URL:
Official Citation:Brouwer, A., Wilson, R. & Xiang, Q. Cyclotomy and Strongly Regular Graphs. Journal of Algebraic Combinatorics 10, 25–28 (1999).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:104417
Deposited By: Tony Diaz
Deposited On:16 Jul 2020 23:58
Last Modified:16 Nov 2021 18:31

Repository Staff Only: item control page